# SDR TX9Y20111111006

- Difficulty date: November 8, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N783SA
- Make and model: Boeing 747281F
- Aircraft serial: 23919
- Aircraft time: 93,246 hours, 17,933 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER SERVICE PORT EXTERIOR DOUBLER WAS FOUND CORROSION (BS 980-BS 1000, STR 44R-STR 46R).  THE CORROSION WAS REMOVED AS PER SRM 51-10-01 REV 120. THE CORROSION WAS BLENDED OUT, NOT WITHIN SRM 53-30-01 REV 120 LIMITS. THE NEW WATER SERVICE PORT EXTERIOR DOUBLER WAS FABRICATED AS PER DWG 65B09637 REV A.
